# SDR R61A201207210391

- Difficulty date: July 21, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 14,517 hours, 11,423 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17032114003
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE NUMBER 3 HOLE GOING OUTBOARD FROM RIGHT WING SPAR 2, RIB 10 HAS CRACK LIKE INDICATIONS.  MAINTENANCE REPAIRED THE RIGHT WING SPAR 2 AT RIB 10 LOCATION IAW EMB ETD 2012-170-010389.  THIS WAS CLASSIFIED AS A MAJOR REPAIR.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
